Side effects live with them or without them.

@sharon6345 (125863)
United States
October 27, 2015 11:55am CST
I am taking a pill called haldal for mental health reasons. The pills are working at taking the bad away from my mind. The constant visions and voices are gone. I don't have a worry in the world as well. There is just a few of the side effects that bother me. One that is not bothering me all that much is driving my man bonkers. Lol. I am sure you know what that is. I just can't have him touching me in that way. I see he is struggling with needing to be with me. I have no care for that or anything else. I told him that i am sorry I lied and said,I was not able to for other reasons. I also told him I just can't be touch right now. Would you consider changing these pills if it were you. I asked him what I thought would work. He told me to stay on these pills. He can see every day is a better day for me mentally on these pills. As a man he gave me the right answer. I am glad I told him what is going on with me.
6 people like this
4 responses
@amnabas (10282)
• Karachi, Pakistan
27 Oct 15
If they are working for you they should be continued.
1 person likes this
@sharon6345 (125863)
• United States
27 Oct 15
I feel the same way but,if they cause a riff in my relationship then I am going to have issues. I have a lot to think about.
@amadeo (65946)
• United States
27 Oct 15
With the injection that i get.Do have a few side effect.Something have to live with.
1 person likes this
@sharon6345 (125863)
• United States
27 Oct 15
Yes I find so many side effects from a few pills I take. I just hope it does not ruin me. Thanks
@jstory07 (67145)
• Roseburg, Oregon
27 Oct 15
If those pills are the best thing for you. Than you should continue to take them.
@sharon6345 (125863)
• United States
28 Oct 15
I am going to continue to take them for sure. I might ask for the morning dose like the dr. told me to do in the hospital.
@destry (2532)
• Kirkwall, Scotland
27 Oct 15
I am glad that they are working for you - I would not recommend coming off them, but maybe speak with your Doctor - the dose may need adjusting. I am familiar with haldal (not through personal usage, but professionally) and loss of libido is an issue. I am sure that your husband will be patient, men do have ways of coping with this type of thing you know!
@sharon6345 (125863)
• United States
27 Oct 15
he fell weak a few years back and now I am no sure how much I will believe it won't happen again.
1 person likes this